# SDR SWAA2022032085364

- Difficulty date: March 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 31,685 hours, 14,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID OVERHEAD EMERGENCY LOCATION SIGN IS INOP. ALL OTHER EMERGENCY LIGHTS OPERATE NORMALLY / [01] REMOVED AND REPLACED THE RH CHARGER ASSY JUST FORWARD OF THE RH OVERWING EXIT DOOR PER AMM 33-51-06
